Large time behavior of weakly coupled systems of first-order Hamilton-Jacobi equations

Abstract : We show a large time behavior result for class of weakly coupled systems of first-order Hamilton-Jacobi equations in the periodic setting. We use a PDE approach to extend the convergence result proved by Namah and Roquejoffre (1999) in the scalar case. Our proof is based on new comparison, existence and regularity results for systems. An interpretation of the solution of the system in terms of an optimal control problem with switching is given.
Type de document :
Article dans une revue
Nodea-nonlinear differential equations and applications, 2012, 19 (6), pp.719-749. <10.1007/s00030-011-0149-7>
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00589387
Contributeur : Olivier Ley <>
Soumis le : jeudi 28 avril 2011 - 17:53:18
Dernière modification le : mercredi 12 juillet 2017 - 01:15:39
Document(s) archivé(s) le : vendredi 29 juillet 2011 - 02:45:07

Fichiers

large-t.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Citation

Fabio Camilli, Olivier Ley, Paola Loreti, Vinh Duc Nguyen. Large time behavior of weakly coupled systems of first-order Hamilton-Jacobi equations. Nodea-nonlinear differential equations and applications, 2012, 19 (6), pp.719-749. <10.1007/s00030-011-0149-7>. <hal-00589387>

Partager

Métriques

Consultations de
la notice

734

Téléchargements du document

173